# SDR RAIA960413

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- Engine: Garrtt TPE33112UA
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Press Trans
- Part number: 41SG107100G14
- Condition: Fluctuates
- Location: Lt Engine
- Part time: 9,662 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FLT NR 4735 - LEFT FUEL PRESSURE FLUCTUATIONS IN FLIGHT.  MAINTENANCE REPLACED LEFT FUEL PRESSURE TRANSMITTER, PERFORMED GROUND RUNS OPERATIONAL CHECKS GOOD.  (M)
